MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 14 GA X 6" (16 CM); CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 14 GA X 6" (16 CM); CATHETER PERCUTANEOUS
Catalog Number CS-24706-E
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "(b)(6) 2024, the doctor found the swg kinked during use on the patient." the user changed to a new set.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Event or Problem Description
It was reported "(b)(6) 2024, the doctor found the swg kinked during use on the patient." the user changed to a new set.There was no paitent harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one, opened cvc kit including one guide wire within its advancer, an arrow raulerson syringe (ars), and an 18ga introducer needle for analysis.Signs of use in the form of biological material were observed on the guide wire.The guide wire was observed to have one kink towards the proximal end of the body.The distal j-bend was not misshapen and was intact.Microscopic examination confirmed the kink in the guide wire body.Both welds were present and were observed to be full and spherical.The kink in the guide wire was located 115 mm from the proximal tip.The overall length of the guide wire measured 456 mm, which is within the specification of the guide wire product drawing.The outer diameter of the guide wire measured 0.791 mm, which is within the of the guide wire product drawing.The guide wire was functionally tested per the product instructions-for-use (ifu).The ifu provided with this kit instructs the user, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle." the guide wire was advanced through the returned ars and 18ga introducer needle to functionally test the guide wire.The guide wire passed through both components with little to no resistance.A manual tug test confirmed that both the distal and proximal welds were intact.The guide wire product drawing was reviewed as part of this complaint investigation.The instructions-for-use (ifu) provided with the kit describes suggested techniques to minimize the likelihood of guide wire damage during use.The instructions caution, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested." the report that the guide wire kinked during use was confirmed through examination of the returned sample.The guide wire had one kink towards the proximal end.The returned guide wire met all relevant dimensional/functional requirements, and a device history record review did not identify any manufacturing related issues.Based on the condition of the guide wire and the report that the damage was observed during use, unintentional use error caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW CVC SET: 14 GA X 6" (16 CM)
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20012653
Report Number3006425876-2024-00800
Device Sequence Number7230349
Product Code DQY
UDI-Device Identifier10801902102291
UDI-Public(01)10801902102291(11)230301(17)250214(10)71F23B1924(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2025
Device Catalogue NumberCS-24706-E
Device Lot Number71F23B1924
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by Manufacturer09/06/2024
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown